Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/71393
標題: A note on the discrete Aleksandrov-Bakelman maximum principle
作者: Kuo, H.J.
Trudinger, N.S.
關鍵字: discrete Aleksandrov-Bakelman maximum principle;balanced operator;monotone operator;elliptic operator;parabolic difference-operators;equations;meshes
Project: Taiwanese Journal of Mathematics
期刊/報告no:: Taiwanese Journal of Mathematics, Volume 4, Issue 1, Page(s) 55-64.
摘要: 
In previous works, we have established discrete versions of the Aleksandrov -Bakelman maximum principle for elliptic operators, on general meshes in Euclidean space. In this paper, we prove a variant of these estimates in terms of a discrete analogue of the determinant of the coefficient matrix in the differential operator case. Our treatment depends on an interesting connection between the determinant and volumes of cells in the underlying mesh.
URI: http://hdl.handle.net/11455/71393
ISSN: 1027-5487
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.